RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 1  


The lattices of $n$-multiply $\Omega_1$-foliated $\tau$-closed formations of multioperator $T$-groups
E. N. Demina
3
On the distribution of absolute values of the trigonometric sum
R. N. Boyarinov
26
On additivity and affinity coefficients of discrete functions
M. M. Glukhov, P. N. Zakrevskii
30
The automorphism groups of certain codes
M. I. Anokhin
48
On the number of $n$-ary quasigroups of finite order
V. N. Potapov, D. S. Krotov
60
Synthesis of easily testable circuits over the basis $\{&,\vee,\bar{\vphantom{x}} \}$ for systems of Boolean functions
Yu. V. Borodina
70
Estimation of the number of maximal extensions in a random graph
M. E. Zhukovskii
79
Calculation of the entropy for a hidden Markov chain
Z. I. Bezhaeva, V. I. Oseledets
108
The asymptotic normality of the number of congruent cycles in a random permutation
M. V. Soboleva
123
Limit distributions of the number of vertices of given degree in the forest of a random mapping with a given number of cycles
Yu. L. Pavlov, T. B. Mylläri
132
An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles
A. N. Chuprunov, I. Fazekas
140
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020